| Catalog Number |
C42014E-07 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite gravity set was leaking.The following information was received by the initial reporter with the following verbatim.It was reported by customer that we had product failure on this product, leakage at the y site lot# (10)24089111).
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review for material# c42014e-07 and lot# 24089111 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 06aug2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
Event or Problem Description
Material #: c42014e-07 and batch#: 24089111.It was reported by customer that we had product failure on this product, leakage at the y site lot# (10)24089111).Verbatim: complaint received via email.Rcc received a complaint via email.We had product failure on this product, leakage at the y site lot# (10)24089111).Product / catalogue number - b-dc42014e07.Lot/serial number - (b)(6).